Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 74, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 30, 2013, 7:15 PM MDT for El Paso County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2013, 7:15 PM MDT (01:15 UTC)
- Expired
- Jul 30, 2013, 8:15 PM MDT
- In force
- 60 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, TX
The radar
The El Paso radar (KEPZ), 12 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.3 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 3268 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
937
WGUS54 KEPZ 310115
FFWEPZ
TXC141-310215-
/O.NEW.KEPZ.FF.W.0074.130731T0115Z-130731T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
715 PM MDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHWESTERN EL PASO COUNTY IN SOUTHWEST TEXAS...
* UNTIL 815 PM MDT
* AT 712 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
WESTWAY...
VINTON...
CANUTILLO...
FRONTAGE ROAD PARALLEL TO INTERSTATE 10 BETWEEN ANTHONY AND TRANS
MOUNTAIN ROAD.
ALTHOUGH VERY HEAVY RAINFALL HAS EASED...MANY ROADS IN THE WARNED
AREA ARE STILL UNDER WATER AND SOME ARE CLOSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS
INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO
NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE
DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH
DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED
ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
&&
LAT...LON 3195 10662 3195 10661 3196 10663 3197 10663
3198 10662 3198 10658 3192 10656 3192 10662
$$
NOVLAN2 follow-up statements
723
WGUS74 KEPZ 310150
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
750 PM MDT TUE JUL 30 2013
TXC141-310215-
/O.CON.KEPZ.FF.W.0074.000000T0000Z-130731T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-
750 PM MDT TUE JUL 30 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EXTREME NORTHWESTERN EL
PASO COUNTY UNTIL 815 PM MDT...
AT 748 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
SOME ROADWAYS BETWEEN TRANS MOUNTAIN PASS AND ANTHONY TEXAS WERE
STILL FLOODED.
LOCATIONS IMPACTED INCLUDE...
WESTWAY...
VINTON...
CANUTILLO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
&&
LAT...LON 3195 10662 3195 10661 3196 10663 3197 10663
3198 10662 3198 10658 3192 10656 3192 10662
$$
NOVLAN764
WGUS74 KEPZ 310218
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
818 PM MDT TUE JUL 30 2013
TXC141-310230-
/O.EXP.KEPZ.FF.W.0074.000000T0000Z-130731T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-
818 PM MDT TUE JUL 30 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME
NORTHWESTERN EL PASO COUNTY HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS EASED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE DOWN OR WERE BEGINNING TO
RECEDE...ENDING THE IMMEDIATE FLOOD THREAT.
BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. SOME ROADWAYS MAY BE CLOSED. REMEMBER THAT FLOODED AREAS
ARE MORE DIFFICULT TO DETECT AT NIGHT. IF YOU HAVE OBSERVED
FLOODING...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3195 10662 3195 10661 3196 10663 3197 10663
3198 10662 3198 10658 3192 10656 3192 10662
$$
NOVLANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 2:02 PM MDT, 5 hours 13 minutes earlier.
Area forecast discussion, Jul 30, 2:02 PM MDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 202 PM MDT TUE JUL 30 2013 .SYNOPSIS... HIGH PRESSURE ALOFT WILL BRING HOT MOSTLY DRY WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS THROUGH THE WEEKEND INTO EARLY NEXT WEEK. HOWEVER SUFFICIENT MOISTURE WILL FLOW INTO THE REGION FOR A FEW AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WITH MOST ACTIVITY OCCURRING OVER THE HIGHER MOUNTAINS OR WEST OF DEMING AND TRUTH OR CONSEQUENCES. && .DISCUSSION... LARGER SCALE REGIONAL CIRCULATION ALOFT PATTERN WILL BE DOMINATED BY EXTENSIVE UPPER RIDGE WITH A MAINLY EAST TO WEST AXIS EXTENDING ACROSS SOUTHERN OR CENTRAL NEW MEXICO THROUGH FORECAST PERIOD. HEIGHT/CIRCULATION CENTER WAS LOCATED NEAR ALAMOGORDO EARLY THIS AFTERNOON AND IS EXPECTED TO DRIFT SLOWLY EAST INTO THE TEXAS PANHANDLE BY FRIDAY AND REMAIN IN THIS GENERAL INTO EARLY NEXT WEEK THOUGH RIDGE AXIS WILL EXTEND INTO THE CWA VICINITY. ASSOCIATED SUBSIDENCE/WARMING ALOFT AND ABUNDANT SUNSHINE ASSOCIATED WITH RIDGE WILL SUSTAIN VERY WARM TEMPERATURES WITH DAYTIME HIGHS STAYING AROUND 5 DEGREES ABOVE NORMAL. MORNING RAOB ALSO SHOWED AIR MASS STILL RATHER MOIST AND UNSTABLE WITH CAPES OF 1600 AND PRECIPITABLE WATER OF 1.1. WHILE UPPER DYNAMICS WILL BE UNFAVORABLE FOR UPDRAFT FORMATION SOUNDING EXHIBITED LITTLE CONVECTIVE INHIBITION AND ACTIVITY HAS ALREADY DEVELOPED OVER THE HIGHER MOUNTAINS DUE TO UPSLOPE AND HEATING. THUS STILL EXPECT AFTERNOON AND EVENING STORMS MAINLY OVER HIGHER TERRAIN WITH HEATING AND OUTFLOWS INDUCING A FEW STORMS OVER THE LOWLANDS. FAIRLY HIGH MOISTURE CONTENT COMBINED WITH DRY LAYERS AND A 1400 DCAPE SUGGEST THREAT OF BOTH HEAVY RAINS AND STRONG DOWNBURSTS WHERE STORMS DO OCCUR. AS HIGH CENTER DRIFTS SLOWLY EAST OF THE CWA AIR ALOFT WILL BECOME SLIGHTLY COOLER. COOLEST AIR ALOFT SHOULD EXIST OVER WESTERN ZONES SINCE IT WILL BE FURTHEST FROM HEIGHT CENTER. IN ADDITION THE CIRCULATION AROUND THE HIGH WILL BE CONDUCIVE FOR DRIER AIR ADVECTING INTO EASTERN PORTIONS WHILE TRAJECTORIES WILL SUSTAIN DEEPER MOISTURE INFLOW FURTHER WEST. THUS BY FRIDAY AFTERNOON PRECIPITABLE WATER IS EXPECTED TO BE LESS THAN AN INCH OVER EASTERN ZONES WHILE REMAINING ABOVE AN INCH OVER THE WEST. CONSISTENT WITH THESE TRENDS WILL BE INSTABILITY WHICH WILL REMAIN WEAK TO MODERATE OVER THE WEST BUT NIL TO MARGINAL EAST. ACCORDINGLY WILL KEEP HIGHEST PRECIP COVERAGE MAINLY WEST OF THE RIO GRANDE AND ESPECIALLY FAR WESTERN ZONES AND OVER THE HIGHER MOUNTAINS. LIFTING MECHANISMS WILL LIKELY NOT EXIST ALOFT AS RIDGE LOCATION WILL SHUNT UPPER WAVES SOUTH OF THE BORDER MOST OF THE PERIOD. HOWEVER STRONG HEATING PLUS UPSLOPE FLOW SHOULD GENERATE A FEW STORMS WHERE AIR MASS IS MOST UNSTABLE OR OVER HIGH TERRAIN. && .AVIATION...VALID 31/00Z-01/00Z. VFR WILL STILL BE THE NORM OVER MOST OF THE AREA...WITH JUST ISOLATED TSRA MAINLY OVER THE HIGHER TERRAIN LATE THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON. A FEW STORMS WILL MAKE IT INTO THE LOWLANDS. EXPECT BRIEF AND ISOLATED AREAS OF 3-5SM +TSRA AND WIND GUSTS IN THE 40-50 MPH...BUT COVERAGE WILL BE LOW. && .FIRE WEATHER... THE SUBTROPICAL RIDGE WILL REMAIN JUST ABOUT OVER EL PASO THIS AFTERNOON AS A WEAK UPPER LEVEL DISTURBANCE MOVES ACROSS NORTHERN SONORA. EXPECT WIDELY SCATTERED MOUNTAIN/ISOLATED LOWLAND THUNDERSTORMS THROUGH THE WEEK. OTHERWISE...THE RIDGE WILL SHIFT A LITTLE TO THE NORTH OVER THE NEXT COUPLE OF DAYS...MORE OF A LATE JUNE/EARLY JULY PATTERN...FAVORING OVERALL LOWER COVERAGE OF PRECIPITATION. HOWEVER THERE WILL BE ENOUGH RESIDUAL MOISTURE IN THE AREA...AND WEAKER FLOW ALOFT WILL PROMOTE SLOW STORM MOVEMENT AND POSSIBLE FLOODING IN ISOLATED SPOTS. OVERALL RELATIVE HUMIDITY AND OVERNIGHT RECOVERY WILL BE LOWER THAN THE PAST COUPLE OF WEEKS...BUT THE HAINES INDEX WILL GENERALLY BE IN THE 3-4 RANGE. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 76 99 76 98 76 / 10 10 10 10 10 SIERRA BLANCA 70 95 70 98 70 / 10 10 10 10 10 LAS CRUCES 72 98 72 98 71 / 10 10 10 10 10 ALAMOGORDO 72 100 72 98 71 / 10 10 10 10 10 CLOUDCROFT 53 81 53 81 52 / 30 30 20 30 30 TRUTH OR CONSEQUENCES 71 95 71 95 70 / 10 20 10 20 20 SILVER CITY 65 94 65 93 64 / 20 30 20 30 30 DEMING 69 99 69 99 68 / 10 20 20 10 10 LORDSBURG 70 99 70 98 69 / 10 20 20 30 30 WEST EL PASO METRO 75 98 75 97 75 / 10 10 10 10 10 DELL CITY 72 98 73 97 73 / 20 20 10 10 10 FORT HANCOCK 76 99 76 100 76 / 10 10 10 10 10 LOMA LINDA 69 90 69 91 69 / 10 10 10 10 10 FABENS 75 99 75 99 75 / 10 10 10 10 10 SANTA TERESA 74 99 74 98 74 / 10 10 10 10 10 WHITE SANDS HQ 73 98 73 98 72 / 10 10 10 10 10 JORNADA RANGE 70 98 70 98 69 / 10 10 10 10 10 HATCH 72 99 72 99 71 / 10 20 10 10 10 COLUMBUS 73 98 73 98 72 / 10 10 10 10 10 OROGRANDE 72 97 72 97 72 / 10 10 10 10 10 MAYHILL 60 91 60 92 60 / 30 30 20 30 30 MESCALERO 59 90 59 90 58 / 30 30 20 30 30 TIMBERON 62 86 62 86 62 / 30 30 20 20 30 WINSTON 61 91 61 91 61 / 20 20 20 30 30 HILLSBORO 68 95 68 95 67 / 10 20 20 30 20 SPACEPORT 70 96 70 95 69 / 10 20 10 20 10 LAKE ROBERTS 63 92 63 92 62 / 20 30 20 40 40 HURLEY 67 97 67 96 66 / 10 20 20 30 20 CLIFF 66 98 66 97 65 / 20 20 20 40 40 MULE CREEK 62 90 62 89 60 / 20 20 20 40 40 FAYWOOD 67 97 67 97 66 / 10 20 20 30 20 ANIMAS 69 99 69 98 68 / 20 20 20 30 30 HACHITA 67 100 67 99 66 / 10 20 20 20 20 ANTELOPE WELLS 69 97 69 96 68 / 20 30 20 30 20 CLOVERDALE 66 91 66 90 65 / 20 30 20 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/25 HARDIMAN
Hazardous weather outlook, Jul 30, 12:54 PM MDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1254 PM MDT TUE JUL 30 2013 NMZ401>417-TXZ418>424-311730- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1254 PM MDT TUE JUL 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH PRESSURE ALOFT WILL BRING VERY WARM MOSTLY DRY WEATHER WITH ONLY SLIGHT CHANCES OF MAINLY MOUNTAIN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH PRESSURE ALOFT WILL PERSIST ACROSS THE REGION BRINGING VERY WARM TEMPERATURES AND MOSTLY DRY WEATHER. HOWEVER THERE WILL BE SUFFICIENT MOISTURE FLOWING INTO THE AREA TO PRODUCE A FEW SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING WITH MOST ACTIVITY OCCURRING OVER THE HIGHER MOUNTAINS AND WEST OF A DEMING-TRUTH OR CONSEQUENCES LINE. WIND GUSTS TO 50 MPH AND HEAVY RAINS MAY OCCUR OVER VERY ISOLATED LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER INFORMATION IS A CRITICAL LINK IN THE NATIONAL WEATHER SERVICE MISSION TO PROTECT LIFE AND PROPERTY. SPOTTERS ARE URGED TO REPORT EXCEPTIONALLY HEAVY RAIN RATES...HEAVY RAIN ACCUMULATION... HAIL LARGER THAN A NICKEL...WINDS ESTIMATED IN EXCESS OF 50 MPH...AND ANY FLOODING TO THIS OFFICE OR LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Special weather statement, Jul 30, 5:24 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 524 PM MDT TUE JUL 30 2013 NMZ411-413-TXZ418-419-310000- EASTERN/CENTRAL EL PASO COUNTY TX-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX- 524 PM MDT TUE JUL 30 2013 ...STRONG THUNDERSTORMS THREATENING SOUTHERN DONA ANA AND NORTHWESTERN EL PASO COUNTIES THROUGH 600 PM MDT... AT 515 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ANTHONY THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. LOCATIONS IMPACTED INCLUDE... NORTHEAST EL PASO... WEST EL PASO... SUNLAND PARK... ANTHONY... BERINO... ANTHONY GAP... CHAMBERINO... SANTA TERESA... LA UNION... WESTWAY... FRANKLIN MOUNTAINS STATE PARK... INTERSTATE 10 IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES AND REDUCE VISIBILITIES TO NEAR ZERO. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SLOW DOWN AND PULL OVER TO SAFE AREA IF POSSIBLE UNTIL THE STORM PASSES. NOVLAN
Local storm report, Jul 30, 6:30 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
630 PM MDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD EL PASO 31.78N 106.48W
07/30/2013 EL PASO TX NWS EMPLOYEE
RUNNING WATER IN ARROYO...BETWEEN TRANSMOUNTAIN AND
VINTON...IS CROSSING NORTHBOUND FRONTAGE ROAD WHICH
PARALLELS INTERSTATE 10. WATER TOO HIGH TO DRIVE
THROUGH.
&&
EVENT NUMBER EPZ1300574
FKLocal storm report, Jul 30, 6:34 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
634 PM MDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD EL PASO 31.78N 106.48W
07/30/2013 EL PASO TX NWS EMPLOYEE
ALL LOW WATER CROSSINGS OVER FRONTAGE ROAD WHICH
PARALLELS TRANSMOUNTAIN AND VINTON ARE RUNNING FULL WITH
WATER. ARROYO IN VINTON RUNNING FULL ALSO.
&&
EVENT NUMBER EPZ1300575
FKLocal storm report, Jul 30, 6:48 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
648 PM MDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD EL PASO 31.78N 106.48W
07/30/2013 EL PASO TX NWS EMPLOYEE
ALL LOW WATER CROSSINGS OVER FRONTAGE ROAD WHICH
PARALLELS INTERSTATE 10 BETWEEN TRANSMOUNTAIN AND VINTON
ARE RUNNING FULL WITH WATER. ARROYO IN VINTON RUNNING
FULL ALSO.
&&
CORRECTED REMARKS
EVENT NUMBER EPZ1300575
FKLocal storm report, Jul 30, 7:10 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
710 PM MDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM FLASH FLOOD 2 SSE VINTON 31.93N 106.58W
07/30/2013 EL PASO TX NWS EMPLOYEE
RUNNING WATER IN ARROYO...BETWEEN TRANSMOUNTAIN AND
VINTON...IS CROSSING NORTHBOUND FRONTAGE ROAD WHICH
PARALLELS INTERSTATE 10. WATER TOO HIGH TO DRIVE
THROUGH.
&&
CORRECTED LOCATION
EVENT NUMBER EPZ1300574
FKLocal storm report, Jul 30, 7:12 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EL PASO TX
712 PM MDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD 2 SSE VINTON 31.93N 106.58W
07/30/2013 EL PASO TX NWS EMPLOYEE
ALL LOW WATER CROSSINGS OVER FRONTAGE ROAD WHICH
PARALLELS INTERSTATE 10 BETWEEN TRANSMOUNTAIN AND VINTON
ARE RUNNING FULL WITH WATER. ARROYO IN VINTON RUNNING
FULL ALSO.
&&
CORRECTED LOCATION
EVENT NUMBER EPZ1300575
FKThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:11 PM MDT | Flash Flood Warning | EPZ | El Paso | 64 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.